MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC3434C52TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Insufficient Information (4580)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A valiant navion stent graft (vnmc3434c52tu) was implanted during the endovascular treatment of a thoracic aortic aneurysm.The patient had two existing aneurx and a talent abdominal stent grafts implanted approximately 11 years prior, and an additional talent stent graft implanted approximately 10 years prior to the implantation of the valiant navion.It was reported that since the implant of the valiant navion, the patient had presented to ed with uti and post post-op pain.It was reported ct imaging taken 3years and 2 months after the valiant navion procedure, revealed post-operative changes from tevar and aortoiliac stent graft placement.The maximum thoracic aortic diameter measured 59mm, unchanged from previous measurements, with no observed endoleaks.The maximum juxta-renal aortic aneurysm diameter was approximately 53mm, consistent with prior measurements.Intervention occurred 12 days later , involving tevar, relining of renal artery stents, and splenic artery embolization.It was noted on an unknown date, interval increase in size of the juxta renal aortic aneurysm measuring 55mm along with postsurgical changes of the open descending thoracoabdominal aortic aneurysm repair, thoracic endovascular aorta repair and kissing biliac stents.Unchanged size of the excluded aneurysm sac in the chest.No endoleaks present.3 month after the intervention involving tevar and relining of the renal artery stents and splenic artery embolization, the patient underwent splenic artery embolization and hepatic artery stenting via a left brachial artery approach.Additional reinvention for prior aortic repair took place 4 months later, involving fevar, cutdown of bilateral femoral vessels with patch angioplasty, and left axillary artery cutdown.The cause of the adverse event is undetermined.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction to b1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19319651
Report Number9612164-2024-02323
Device Sequence Number7659124
Product Code MIH
UDI-Device Identifier00763000101008
UDI-Public00763000101008
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2021
Device Model NumberVNMC3434C52TU
Device Catalogue NumberVNMC3434C52TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date05/15/2024
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale